MathSciNet Relay Station
MathSciNet bibliographic data
MR354596 (50 #7074) 10K05 (10K30 65C05)
Zaremba, S. K. Computing the isotropic discrepancy of point sets in two dimensions. Discrete Math. 11 (1975), 79–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement